Extension of the structure theorem of Borchers and its application to half-sided modular inclusions

H. Araki, Laszlo Zsido
December 02, 2004
A result of H.-W. Wiesbrock is extended from the case of a common cyclic and separating vector for the half-sided modular inclusion of von Neumann algebras to the case of a common faithful normal semifinite weight and at the same time a gap in Wiesbrock's proof is filled in.
open access link Rev. Math. Phys. 17 (2005), 491-543
@article{Araki:2005we, author = "Araki, H. and Zsido, L.", title = "{Extension of the structure theorem of Borchers and its application to half-sided modular inclusions}", journal = "Rev. Math. Phys.", volume = "17", year = "2005", pages = "491-543", doi = "10.1142/S0129055X05002388", eprint = "math/0412061", archivePrefix = "arXiv", primaryClass = "math.OA", SLACcitation = "%%CITATION = MATH/0412061;%%" }

Keywords: 
modular theory